# SDR USAASB96046

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 492 - PHL - FOUND OVERWING EXIT LIGHT INOP AT LEFT AISLE SEAT EXIT.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  (M)
